VJHemOnc is committed to improving our service to you

Share this video  

VJHemOnc is committed to improving our service to you

EORTC CLTF 2021 | Mogamulizumab-associated rash in patients with CTCL

Christiane Querfeld, MD, PhD, City of Hope, Duarte, CA, talks on mogamulizumab-associated rash (MAR), an adverse event commonly occurring during treatment of the cutaneous T-cell lymphoma (CTCL) subtypes mycosis fungoides (MF) and Sézary syndrome (SS), and often mistaken for cutaneous MF or SS. Skin biopsies and blood tests examining T-cell rearrangements are performed to distinguish MAR from disease. These rashes usually occur early in the treatment course and are correlated with higher response rates (RR) in patients. This interview took place at the EORTC Cutaneous Lymphoma Group 20-21 meeting in Marseille.

Sign-up for our Newsletter!

Keep up to date with all the latest news with our monthly newsletter